Alert archive / Ohio / Wind Chill Advisories in 2014

Wind Chill Advisory 7, NWS Cleveland, OH

January 26, 201428 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this wind chill advisory at Jan 26, 2014, 2:56 PM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2014, 2:56 PM EST (19:56 UTC)
Expired
Jan 26, 2014, 6:25 PM EST
In force
3 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
921 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WWUS41 KCLE 261956
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
256 PM EST SUN JAN 26 2014

...AN ARCTIC COLD FRONT WILL MOVE ACROSS THE AREA OVERNIGHT
USHERING IN SOME OF THE COLDEST TEMPERATURES OF THE SEASON. THE
FRIGID CONDITIONS WILL LAST THROUGH MID WEEK.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270400-
/O.NEW.KCLE.WC.Y.0007.140126T2000Z-140127T2000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
256 PM EST SUN JAN 26 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST MONDAY.

* WIND CHILL READINGS...WIND CHILLS WILL DIP TO 10 TO 15 BELOW
  ZERO OVERNIGHT...AND WILL REMAIN WELL BELOW ZERO ON MONDAY. IN
  ADDITION...ANOTHER ARCTIC BLAST WILL PLUNGE WIND CHILLS ON
  MONDAY NIGHT AND TUESDAY NIGHT TO AROUND 30 DEGREES BELOW ZERO.

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH
  WITH GUSTS TO 35 MPH. WINDS WILL BE STRONGER NEAR THE
  LAKESHORE.

* TEMPERATURES...IN THE SINGLE DIGITS TONIGHT WITH TEMPERATURES OF 
10 TO 15 DEGREES BELOW ZERO MONDAY NIGHT AND TUESDAY NIGHT.

* IMPACTS...EXPOSED SKIN WILL BE SUSCEPTIBLE TO FROSTBITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...IN 
LAYERS...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID 
PROLONGED EXPOSURE TO THE COLD...IF POSSIBLE TO PREVENT FROSTBITE 
AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR 
UPDATES.


&&

$$
1 follow-up statement
474 
WWUS41 KCLE 262325
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
625 PM EST SUN JAN 26 2014

...MORE ARCTIC AIR WILL BE OVERSPREADING THE REGION DURING THE
NEXT FEW DAYS...

.AN ARCTIC COLD FRONT WILL MOVE ACROSS THE AREA OVERNIGHT USHERING
IN SOME OF THE COLDEST TEMPERATURES OF SEASON. THE FRIGID
CONDITIONS WILL LAST THROUGH MID WEEK. SOME BLOWING AND DRIFTING
SNOW WILL OCCUR ESPECIALLY TONIGHT INTO MONDAY NIGHT. MOTORISTS
WILL HAVE TO USE CAUTION. 

OHZ003-006>009-017>019-027>030-036-037-047-270730-
/O.CAN.KCLE.WC.Y.0007.000000T0000Z-140127T2000Z/
/O.NEW.KCLE.WC.W.0002.140127T2300Z-140128T1700Z/
/O.NEW.KCLE.WC.Y.0008.140127T0500Z-140127T2300Z/
/O.NEW.KCLE.WC.A.0002.140128T1700Z-140129T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
625 PM EST SUN JAN 26 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EST MONDAY...
...WIND CHILL WARNING IN EFFECT FROM 6 PM MONDAY TO NOON EST
TUESDAY...
...WIND CHILL WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 6 PM MONDAY TO NOON EST
TUESDAY. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
CHILL ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST
MONDAY. IN ADDITION...A WIND CHILL WATCH HAS BEEN ISSUED. THIS
WIND CHILL WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING.

* WIND CHILL READINGS...WIND CHILLS WILL DIP TO 10 TO 15 BELOW
  ZERO OVERNIGHT...AND WILL REMAIN WELL BELOW ZERO ON MONDAY. IN
  ADDITION...ANOTHER ARCTIC BLAST WILL PLUNGE WIND CHILLS MONDAY
  NIGHT THROUGH WEDNESDAY MORNING TO AROUND 30 DEGREES BELOW ZERO
  AT TIMES.

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH
  WITH GUSTS TO 35 MPH TONIGHT AND CONTINUE INTO MONDAY NIGHT AND
  THEN DECREASE SOME FOR TUESDAY AND TUESDAY NIGHT. WINDS WILL BE
  STRONGER NEAR THE LAKESHORE.

* TEMPERATURES...WILL BE AROUND FREEZING THIS EVENING AND THEN
  DROP AFTER THE FRONT MOVES THROUGH. BY DAYBREAK MONDAY READINGS
  WILL BE IN THE SINGLE DIGITS WITH TEMPERATURES OF 10 BELOW TO 15
  BELOW ZERO MONDAY NIGHT AND TUESDAY NIGHT.

* IMPACTS...EXPOSED SKIN WILL BE SUSCEPTIBLE TO FROSTBITE. THE
  WINDS WILL CAUSE SOME BLOWING AND DRIFTING SNOW. MOTORISTS WILL
  HAVE TO USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...IN
LAYERS...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID
PROLONGED EXPOSURE TO THE COLD...IF POSSIBLE TO PREVENT FROSTBITE
AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS
OR UPDATES.

A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES
BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE
OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY.

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

A WIND CHILL WATCH IS ISSUED WHEN STRONG WINDS WILL COMBINE WITH
COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ010>014-020>023-031>033-038-089-PAZ001>003-270730-
/O.CAN.KCLE.WC.Y.0007.000000T0000Z-140127T2000Z/
/O.NEW.KCLE.WC.Y.0008.140127T0900Z-140128T0300Z/
/O.NEW.KCLE.WC.A.0002.140128T0300Z-140129T1700Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
625 PM EST SUN JAN 26 2014

...WIND CHILL ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST MONDAY...
...WIND CHILL WATCH IN EFFECT FROM MONDAY EVENING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST MONDAY. A
WIND CHILL WATCH HAS ALSO BEEN ISSUED. THIS WIND CHILL WATCH IS
IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING.

* WIND CHILL READINGS...WIND CHILLS WILL DIP TO 10 TO 15 BELOW
  ZERO BY AROUND DAYBREAK AND WILL REMAIN WELL BELOW ZERO ON
  MONDAY. IN ADDITION...ANOTHER ARCTIC BLAST HAS THE POTENTIAL TO
  PLUNGE WIND CHILLS MONDAY NIGHT THROUGH WEDNESDAY MORNING TO
  AROUND 30 DEGREES BELOW ZERO.

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH
  WITH GUSTS TO 35 MPH LATER TONIGHT AND CONTINUE THROUGH MONDAY
  NIGHT AND THEN DECREASE SOME FOR TUESDAY AND TUESDAY NIGHT.
  WINDS WILL BE STRONGER NEAR THE LAKESHORE.

* TEMPERATURES...WILL RISE TO AROUND 30 THIS EVENING AND THEN DROP
  AFTER THE FRONT MOVES THROUGH LATE TONIGHT. BY DAYBREAK MONDAY
  READINGS WILL BE IN THE TEENS WITH TEMPERATURES OF 5 BELOW TO 15
  BELOW ZERO MONDAY NIGHT AND TUESDAY NIGHT.

* IMPACTS...EXPOSED SKIN WILL BE SUSCEPTIBLE TO FROSTBITE. SOME
  BLOWING AND DRIFTING SNOW WILL ALSO OCCUR...MOTORISTS WILL HAVE
  TO USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...IN
LAYERS...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID
PROLONGED EXPOSURE TO THE COLD...IF POSSIBLE TO PREVENT FROSTBITE
AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS
OR UPDATES.

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

A WIND CHILL WATCH IS ISSUED WHEN STRONG WINDS WILL COMBINE WITH
COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 26, 12:25 PM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Jan 26, 12:25 PM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1225 PM EST SUN JAN 26 2014

.SYNOPSIS...
HIGH PRESSURE CENTERED ALONG THE OHIO RIVER WILL MOVE OFF TO THE
EAST THIS MORNING. THIS WILL ALLOW LOW PRESSURE OVER THE NORTHERN
PLAINS TO MOVE EAST OVER THE CENTRAL GREAT LAKES LATER TODAY. A
COLD FRONT FROM THIS LOW WILL MOVE ACROSS THE LOCAL AREA TONIGHT.
VERY STRONG ARCTIC HIGH PRESSURE WILL THEN BUILD OVER THE REGION
FROM THE WEST THROUGH MID-WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ALLOWED WIND CHILL ADVISORY TO EXPIRE AS WIND CHILLS ARE GENERALLY
IN THE ZERO TO MINUS 5 RANGE. TWEAKED TIMING OF SNOW AS SNOW
ALREADY ON OHIO/PA BORDER.

ORIGINAL...SOME LINGERING LIGHT SNOW SHOWERS CONTINUE TO THE EAST AND SOUTH
OF KC LE THIS MORNING. MOST OF THIS ACTIVITY SHOULD GO AWAY BY
DAYBREAK. SOME CLEARING HAS OCCURRED OVER PORTIONS OF THE AREA
WHICH HAS ALLOWED TEMPS TO DIP INTO THE LOWER SINGLE DIGITS. JUST
NOW STARTING TO SEE SOME LOCATIONS HIT WIND CHILL ADVISORY CRITERIA
AND WILL LEAVE THE HEADLINE GO AS IS. NEW GUIDANCE SIMILAR WITH THE
NEXT WAVE OF PRECIP TODAY. EXPECT SNOW TO MOVE INTO THE I-75
CORRIDOR AFTER 12Z. THE PRECIP SHIELD SHOULD MAKE IT OVER THE WEST
1/2 TO 2/3 OF THE AREA BY MIDDAY. PF AMOUNTS FROM THE MODELS ARE
NEARLY IDENTICAL AND SHOULD SEE A GENERAL 2 INCH SNOWFALL TODAY.
THERE SHOULD BE A PRETTY GOOD WARM UP TODAY WITH HIGHS SIMILAR TO
YESTERDAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE BIG STORY TODAY WILL BE THE BITTER COLD DURING THE PERIOD.
WILL LET THE DAY CREW DEAL WITH ADDITIONAL HEADLINES. EXPECT THAT
ANOTHER WIND CHILL ADVISORY WILL BE NEEDED FOR TONIGHT WITH
POSSIBLE WARNINGS MONDAY INTO TUESDAY. GIVEN FORECAST LOWS IN THE
NEG TEENS THE COLD WIND CHILLS SHOULDN'T COME AS A SURPRISE AND
WILL HIT THE HWO HARD TODAY.

ANOTHER PIECE OF ENERGY WILL MOVE THROUGH TONIGHT AND EXPECT
ANOTHER PERIOD OF LIGHT SNOW TO DEVELOP. MUCH OF THE EVENING
SHOULD BE DRY...ESPECIALLY IN THE WEST BUT ANOTHER INCH OR SO IS
POSSIBLE AFTER MIDNIGHT. AMOUNTS MAY BE A TAD HIGHER IN THE SE.
AFTER THAT STRONG COLD AIR ADVECTION WILL GET GOING. WILL NEED
CHANCES FOR LAKE EFFECT INTO TUESDAY. THE AIRMASS WILL BE VERY DRY
SO DO NOT EXPECT TO NEED ANY HEADLINES. CLEARING SHOULD OCCUR ON
MONDAY IN THE WEST AND ALL AREAS ON TUESDAY. COULD SEE WIND CHILLS
COLDER THAN NEG 25 ON TUESDAY MORNING. THIS WILL BE JUST A TAD
WARMER THAN THE EVENT A COUPLE WEEKS AGO BUT WILL BE LONGER IN
DURATION WITH TWO NIGHTS OF FRIGID WEATHER. HAVE USED A BLEND OF
GUIDANCE DURING THE PERIOD. MUCH OF THE AREA WILL SEE HIGH TEMPS
ON TUE DAY BELOW ZERO.  THE LAST TIME THAT OCCURRED WAS 1994.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
SOME CONCERN THAT A LITTLE LINGERING LAKE EFFECT COULD BE AFFECTING
ERIE CO PA ON WED BUT FOR CONTINUITY WILL STAY WITH A DRY FORECAST.
A SW RETURN FLOW WILL ALLOW TEMPS TO SHOOT UP TO AROUND 10 DEG. A
WEAK COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA AROUND THU NIGHT
THEN STALL JUST SE OF THE AREA FRI UNTIL A WAVE DEVELOPS AND RIDES
ALONG THE FRONT UP THE OH RIVER VALLEY SAT. ONGOING FORECAST SEEMS
IN LINE WITH CHANCE POPS THU INTO THU NIGHT. WILL INCREASE POPS FRI
INTO FRI NIGHT FOR THREAT OF OVERRUNNING SNOW DEVELOPING. TEMPS
ALOFT AND THICKNESSES INDICATE A QUESTION OF PRECIP TYPE FOR SAT BUT
BASED ON GUIDANCE SURFACE TEMPS WILL STAY WITH JUST MENTION OF SNOW.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
THE ONGOING CLIPPER SYSTEM WILL SKIRT EAST OF THE AREA THIS
AFTERNOON ALLOWING FOR IMPROVED CONDITIONS ACROSS THE TAF SITES
EXCEPT ERI. TOL/FDY/MFD COULD SEE A PERIOD OF VFR...HOWEVER
ANOTHER SYSTEM WILL BRING SOME LIGHT SNOW AND REDUCED CEILINGS
AFTER 06Z THROUGH EARLY MORNING.

WINDS GUSTING TO 25 TO 30 KNOTS TODAY AND TONIGHT WILL PRODUCE
BLOWING CAUSING LOCALLY REDUCED VISIBILITIES.

OUTLOOK...NON VFR MONDAY. NON VFR MAINLY IN THE SNOW BELT MONDAY
NIGHT INTO TUESDAY.

&&

.MARINE...
WINDS BEHIND ANOTHER CLIPPER MOVING THRU LATE TODAY AND EARLY
TONIGHT SHOULD VEER TO WEST AND INCREASE TO 30 KNOTS WITH SOME
CHANCE THAT MARGINAL GALES COULD BRIEFLY OCCUR. WINDS SHOULD SETTLE
INTO MAINLY A 15 TO 25 KNOT RANGE FROM MIDDAY MON THRU WED AND BACK
TO SW BY LATE WED. WINDS SHOULD INCREASE TO 20 TO 30 KNOTS FOR THU.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...DJB/KUBINA
SHORT TERM...KUBINA
LONG TERM...ADAMS
AVIATION...JAMISON
MARINE...ADAMS
Hazardous weather outlook, Jan 26, 11:00 AM EST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1100 AM EST SUN JAN 26 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271600-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1100 AM EST SUN JAN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER ARCTIC OUTBREAK WILL INVADE THE AREA LATE TONIGHT.  THE
OVERNIGHT LOWS MONDAY NIGHT AND TUESDAY NIGHT WILL BE IN THE MINUS
10 TO MINUS 15 DEGREE RANGE...WITH WIND CHILLS AROUND MINUS 30.
THESE WILL BE THE COLDEST TEMPERATURES SINCE 1994.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-271600-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1100 AM EST SUN JAN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 26, 10:34 AM EST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1034 AM EST SUN JAN 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     SNOW             5 S BELLEVUE            41.20N  82.84W
01/26/2014  M2.0 INCH        SENECA             OH   COCORAHS

            24 HOUR SNOWFALL.

0530 AM     SNOW             1 NW BUCYRUS            40.81N  82.98W
01/26/2014  M2.0 INCH        CRAWFORD           OH   COCORAHS

            24 HOUR SNOWFALL.

0630 AM     SNOW             1 SW KIRTLAND           41.59N  81.35W
01/26/2014  M4.3 INCH        LAKE               OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             MT GILEAD               40.54N  82.73W
01/26/2014  M4.1 INCH        MORROW             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0700 AM     SNOW             TOLEDO EXPRESS AIRPORT  41.59N  83.81W
01/26/2014  M2.3 INCH        LUCAS              OH   ASOS

            24 HOUR SNOWFALL.

0700 AM     SNOW             MARION                  40.53N  83.09W
01/26/2014  M4.2 INCH        MARION             OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 SSW STREETSBORO       41.21N  81.35W
01/26/2014  M6.7 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             YOUNGSTOWN WARREN AIRPO 41.26N  80.68W
01/26/2014  M3.7 INCH        TRUMBULL           OH   ASOS

            24 HOUR SNOWFALL.

0700 AM     SNOW             STOW                    41.18N  81.45W
01/26/2014  M4.0 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0700 AM     SNOW             4 SSE MARION            40.53N  83.09W
01/26/2014  M4.2 INCH        MARION             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             WARREN                  41.23N  80.85W
01/26/2014  M2.5 INCH        TRUMBULL           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0700 AM     SNOW             CHIPPEWA LK             41.06N  81.91W
01/26/2014  M2.0 INCH        MEDINA             OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0700 AM     SNOW             RAVENNA 1E              41.16N  81.23W
01/26/2014  M2.0 INCH        PORTAGE            OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0700 AM     SNOW             CHARDON 2N              41.58N  81.25W
01/26/2014  M3.5 INCH        GEAUGA             OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 ESE CUYAHOGA FALLS    41.16N  81.50W
01/26/2014  M6.7 INCH        SUMMIT             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             MUNROE FALLS            41.12N  81.43W
01/26/2014  M7.2 INCH        SUMMIT             OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0700 AM     SNOW             WADSWORTH               41.06N  81.73W
01/26/2014  M4.0 INCH        MEDINA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0700 AM     SNOW             AKRON CANTON AIRPORT    40.91N  81.44W
01/26/2014  M5.9 INCH        SUMMIT             OH   ASOS

            24 HOUR SNOWFALL.

0700 AM     SNOW             CLEVELAND HOPKINS AIRPO 41.41N  81.85W
01/26/2014  M3.5 INCH        CUYAHOGA           OH   ASOS

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 WNW SPRINGBORO        41.82N  80.43W
01/26/2014  M5.0 INCH        CRAWFORD           PA   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 NNE MEADVILLE         41.66N  80.14W
01/26/2014  M4.1 INCH        CRAWFORD           PA   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             DOYLESTOWN              40.99N  81.65W
01/26/2014  M2.0 INCH        WAYNE              OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0700 AM     SNOW             NORTH ROYALTON          41.28N  81.78W
01/26/2014  M6.6 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0700 AM     SNOW             ERIE AIRPORT            42.08N  80.18W
01/26/2014  M2.3 INCH        ERIE               PA   ASOS

            24 HOUR SNOWFALL.

0700 AM     SNOW             BROADVIEW HTS           41.34N  81.70W
01/26/2014  M7.0 INCH        CUYAHOGA           OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 N NEWTON FALLS        41.20N  80.97W
01/26/2014  M3.6 INCH        TRUMBULL           OH   COCORAHS

            24 HOUR SNOWFALL.

0730 AM     SNOW             1 NW LEXINGTON          40.69N  82.60W
01/26/2014  M2.0 INCH        RICHLAND           OH   COCORAHS

            24 HOUR SNOWFALL.

0730 AM     SNOW             1 SSE MONTVILLE         41.59N  81.05W
01/26/2014  M4.0 INCH        GEAUGA             OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             1 NE MIDDLEFIELD        41.46N  81.07W
01/26/2014  M3.0 INCH        GEAUGA             OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             1 NNW MANTUA            41.29N  81.23W
01/26/2014  M3.4 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             2 W SOUTH RUSSELL       41.43N  81.37W
01/26/2014  M5.5 INCH        GEAUGA             OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             4 NE KENT               41.20N  81.34W
01/26/2014  M5.5 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             N HIRAM                 41.32N  81.14W
01/26/2014  M7.0 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0805 AM     SNOW             SE ELYRIA               41.38N  82.10W
01/26/2014  M3.7 INCH        LORAIN             OH   COCORAHS

            24 HOUR SNOWFALL.

0900 AM     SNOW             CORRY                   41.90N  79.65W
01/26/2014  M4.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0900 AM     SNOW             4 SSW PAINESVILLE       41.67N  81.27W
01/26/2014  M6.0 INCH        LAKE               OH   COCORAHS

            24 HOUR SNOWFALL.

0949 AM     SNOW             3 NE CANTON             40.84N  81.34W
01/26/2014  M2.0 INCH        STARK              OH   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1400570
EVENT NUMBER CLE1400571
EVENT NUMBER CLE1400572
EVENT NUMBER CLE1400573
EVENT NUMBER CLE1400574
EVENT NUMBER CLE1400575
EVENT NUMBER CLE1400576
EVENT NUMBER CLE1400577
EVENT NUMBER CLE1400578
EVENT NUMBER CLE1400579
EVENT NUMBER CLE1400580
EVENT NUMBER CLE1400581
EVENT NUMBER CLE1400582
EVENT NUMBER CLE1400583
EVENT NUMBER CLE1400584
EVENT NUMBER CLE1400585
EVENT NUMBER CLE1400586
EVENT NUMBER CLE1400587
EVENT NUMBER CLE1400588
EVENT NUMBER CLE1400589
EVENT NUMBER CLE1400590
EVENT NUMBER CLE1400591
EVENT NUMBER CLE1400592
EVENT NUMBER CLE1400593
EVENT NUMBER CLE1400594
EVENT NUMBER CLE1400595
EVENT NUMBER CLE1400596
EVENT NUMBER CLE1400597
EVENT NUMBER CLE1400598
EVENT NUMBER CLE1400599
EVENT NUMBER CLE1400600
EVENT NUMBER CLE1400601
EVENT NUMBER CLE1400602
EVENT NUMBER CLE1400603
EVENT NUMBER CLE1400604
EVENT NUMBER CLE1400605
EVENT NUMBER CLE1400606

JAM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 6:25 PM ESTWind Chill WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more10 hr
Jan 26, 6:25 PM ESTWind Chill WarningCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more66 hr
Jan 26, 6:25 PM ESTWind Chill AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more21 hr

Nearby

Wind Chill Advisories in Ohio, 2014Wind Chill Advisories in Pennsylvania, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.